Rocky Mountain Journal of Mathematics

Stability of Gorenstein flat categories with respect to a semidualizing module

Zhenxing Di, Zhongkui Liu, and Jianlong Chen

Full-text: Access by subscription


We first introduce in the paper the $\mathcal {W}_F$-Gorenstein modules to establish the following Foxby equivalence: \[\xymatrix @C=80pt{\mathcal {G}(\mathcal {F})\cap \mathcal {A}_C \ar @\lt 0.5ex>[r]^{C\otimes _R-} \amp \,\,\,\,\mathcal {G}(\mathcal {W}_F) \ar @\lt 0.5ex>[l]^{\textrm {Hom}_R(C,-)}} \] where $\mathcal {G}(\mathcal {F})$, $\mathcal {A}_C$ and $\mathcal {G}(\mathcal {W}_F)$ denote the class of Gorenstein flat modules, the Auslander class and the class of $\mathcal {W}_F$-Gorenstein modules, respectively. Then, we investigate two-degree $\mathcal {W}_F$-Gorenstein modules. An $R$-module $M$ is said to be two-degree $\mathcal {W}_F$-Gorenstein if there exists an exact sequence $\mathbb {G}_\bullet =\cdots \rightarrow G_1\rightarrow G_0\rightarrow G^0\rightarrow G^1\rightarrow \cdots $ in $\mathcal {G}(\mathcal {W}_F)$ such that $M \cong $ $\im \,(G_0\rightarrow G^0) $ and $\mathbb {G}_\bullet $ is $\mbox {Hom}_R(\mathcal {G}(\mathcal {W}_F),-)$ and $\mathcal {G}(\mathcal {W}_F)^+\otimes _R-$ exact. We show that two notions of the two-degree $\mathcal {W}_F$-Gorenstein and the $\mathcal {W}_F$-Gorenstein modules coincide when $R$ is a commutative $GF$-closed ring.

Article information

Rocky Mountain J. Math., Volume 45, Number 6 (2015), 1839-1859.

First available in Project Euclid: 14 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16E05: Syzygies, resolutions, complexes 16E10: Homological dimension 55U15: Chain complexes

Semidualizing module $G_C$-flat module $\mathcal W_F$-Gorenstein module Bass class stability of category


Di, Zhenxing; Liu, Zhongkui; Chen, Jianlong. Stability of Gorenstein flat categories with respect to a semidualizing module. Rocky Mountain J. Math. 45 (2015), no. 6, 1839--1859. doi:10.1216/RMJ-2015-45-6-1839.

Export citation


  • D. Bennis, Rings over which the class of Gorenstein flat modules is closed under extensions, Comm. Algebra 37 (2009), 855–868.
  • S. Bouchiba and M. Khaloui, Stability of Gorenstein flat modules, Glasgow Math. J. 54 (2012), 169–175.
  • E.E. Enochs, O.M.G. Jenda and B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan. 10 (1993), 1–9.
  • Y.X. Geng and N.Q. Ding, $\mathcal {W}$-Gorenstein modules, J. Algebra 325 (2011), 132–146.
  • H. Holm, Gorenstein homological dimensions, J. Pure Appl. Alg. 189 (2004), 167–193.
  • H. Holm and P. Jøgensen, Semi-dualizing modules and related Gorenstein homological dimensions, J. Pure Appl. Alg. 205 (2006), 423–445.
  • H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), 781–808.
  • C.H. Huang and Z.Y. Huang, Gorenstein syzygy modules, J. Alg. 324 (2010), 3408–3419.
  • S.S. Wagstaff, T. Sharif and D. White, AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules, Alg. Rep. Theor. 14 (2011), 403–428.
  • ––––, Stability of Gorenstein categories, J. Lond. Math. Soc. 77 (2008), 481–502.
  • D. White, Gorenstein projective dimension with respect to a semidualizing module, J. Comm. Alg. 2 (2010), 111–137.
  • G. Yang and Z.K. Liu, Stability of Gorenstein flat category, Glasgow Math. J. 54 (2012), 177–191.